Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Symplectic quantam cells and Wigner and Husimi functions
Responsible organisation
2005 (English)In: Bulletin des Sciences Mathématiques, ISSN 0007-4497, Vol. 129, no 3, 211-226 p.Article in journal (Refereed) Published
Abstract [en]

We propose a definition of quantum cells which is invariant under symplectic transformations. We use this notion to the study of positivity properties of the Wigner and Husimi functions, which allows us to precise and to improve known results. © 2004 Elsevier SAS. Tous droits réservés.

Place, publisher, year, edition, pages
Elsevier , 2005. Vol. 129, no 3, 211-226 p.
Keyword [en]
Quantum cell, symplectique capacity, Wigner, Husimi
National Category
Geometry
Identifiers
URN: urn:nbn:se:bth-8365DOI: 10.1016/j.bulsci.2004.06.003Local ID: oai:bth.se:forskinfo5A43E91F47AE52A8C12574FF005527DDOAI: oai:DiVA.org:bth-8365DiVA: diva2:836075
Available from: 2012-09-18 Created: 2008-11-12 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
In the same journal
Bulletin des Sciences Mathématiques
Geometry

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 48 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf